Journal sections
Archive and statistics
Log in



or
Печатный вестник PRINTED
JOURNALS OF
MRSU
Издательство МГОУ Publishing house the
MRSU
CONTACT US:

Our address: 105005, Moscow, Radio street,10a, office 98.

Telephone:
+7 (495) 780-09-42 add. 1740,
+7 (495) 723-56-31

E-mail: info@evestnik-mgou.ru,
e-mag@mgou.ru

Work schedule: Monday to Thursday from 10-00 to 17-30,

Friday from 10:00 to 16-00,

lunch break from 13:00 to 14-00.

 

WE IN SOCIAL MEDIA

BK Facebook Telegram Twitter Instagram

Oleg A. Matveev


PhD in physico-mathematical Sciences, associate Professor at the Department of mathematical analysis and geometry
Moscow Region State University
veyevtam@mail.ru; matveyevoa@mail.ru

Articles in the electronic journal Bulletin MSRU


O.A. Matveev, E.L. Nesterenko ON LOCAL INVARIANT AFFINE CONNECTED SPACES. In: Bulletin of the Moscow Region State University (electronic journal), 2011, no. 1, pp. 167-175.

Articles printed by Bulletin MSRU


V.K. Zharov, O.A. Matveev THE PROPERTIES OF INFORMATIONAL PEDAGOGICAL ENVIRONMENT INFLUENCING MATHEMATICS TEACHING AT UNIVERSITY. In: Bulletin of the Moscow Region State University. Series: Pedagogics, 2011, no. 3, pp. 160-170.

V. Petrova, O.A. Matveev MODELLING PROCESS OF INTENSIVE HIGHER MATHEMATICS TEACHING IN MODERN UNIVERSITIES. In: Bulletin of the Moscow Region State University. Series: Pedagogics, 2011, no. 3, pp. 205-210.

O.A. Matveev, R.M. Soldatenkov THE ALGEBRAIC MODEL OF THE REAL PROJECTIVE LINE. In: Bulletin of the Moscow Region State University. Series: Physics and Mathematics, 2012, no. 1, pp. 12-18.

V. Petrova, O.A. Matveev ON MULTY -LE VEL HIGHER MATHEM ATICS TE ACHING AT MODERN UNI VERSITIES. In: Bulletin of the Moscow Region State University. Series: Pedagogics, 2012, no. 4, pp. 82-86.

O.A. Matveev, A. Pankratov, I.A. Pinchuk TO THE EQUIVALENCE OF THE CATEGORIES OF MODELS AND UNIVERSAL ALGEBRAS. In: Bulletin of the Moscow Region State University. Series: Physics and Mathematics, 2015, no. 4, pp. 21-28.

E.O. Andronikova, M.N. Dmitrieva, O.A. Matveev, N.V. Matveyeva HOMOTHETIES AND PARALLEL TRANSLATIONS IN PROJECTIVE SYMMETRIC SPACES OF AFFINE CONNECTION. In: Bulletin of the Moscow Region State University. Series: Physics and Mathematics, 2016, no. 3, pp. 8-17.

E.O. Andronikova, O.A. Matveev THE LEFT BOL IDENTITY IN THE THEORY OF SYMMETRIC SPACES WITH AN AFFINE CONNECTION. In: Bulletin of the Moscow Region State University. Series: Physics and Mathematics, 2017, no. 3, pp. 6-11.

T.A. Marchenko, O.A. Matveev, I.V. Ptitsyna THE LOCAL PROJECTIVE FLAT MODEL OF THE SPHERE. In: Bulletin of the Moscow Region State University. Series: Physics and Mathematics, 2017, no. 4, pp. 6-13.